Show simple item record

contributor authorعباس فخاری قوچان عتیقen
contributor authorفاطمه - هلن قانع استادقاسمیen
contributor authorfa
contributor authorFateme Helen Ghane Ostadghassemifa
contributor authorعباس فخاری قوچان عتیق
contributor authorفاطمه - هلن قانع استادقاسمی
contributor authorFateme Helen Ghane Ostadghassemi
date accessioned2020-06-06T14:23:29Z
date available2020-06-06T14:23:29Z
date issued2005
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/3394678?show=full
description abstractHere, we prove that any continuum-wise expansive homeomor-

phism on a compact metric space has zero-dimensional minimal sets.

As a consequence, we can say that any continuum-wise expansive

homeomorphism has totally disconnected regular space.
en
languageEnglish
titleContinuum-Wise Expansive Homeomorphisms have Totally Disconnected Minimal Setsen
typeJournal Paper
contenttypeExternal Fulltext
subject keywordsContinuum-Wise Expansive Homeomorphisms have Totally Disconnected Minimal Setsen
journal titleBulletin of the Korean Mathematical Societyen
journal titleBulletin of the Korean Mathematical Societyfa
pages0-0
journal volume0
journal issue0
identifier linkhttps://profdoc.um.ac.ir/paper-abstract-103174.html
identifier articleid103174


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record